HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Uniform local solvability for the Navier-Stokes equations with the Coriolis force

Files in This Item:
pre736.pdf240.21 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83886

Title: Uniform local solvability for the Navier-Stokes equations with the Coriolis force
Authors: Giga, Yoshikazu Browse this author
Inui, Katsuya Browse this author
Mahalov, Alex Browse this author
Matsui,Shin'ya Browse this author
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 736
Start Page: 1
End Page: 15
Abstract: The unique local existence is established for the Cauchy problem of the incompressible Navier-Stokes equations with the Coriolis force. The Coriolis operator restricted to divergence free vector fields is a zero order pseudodifferential operator with the skew-symmetric matrix symbol related to the Riesz operator. It leads to the additional term in the Navier-Stokes equations which has real parameter being proportional to the speed of rotation. For initial data as Fourier preimage of the space of all finite Radon measures with no point mass at the origin we prove uniform estimate for the existence time in the speed of rotation.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69544
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University